Open Access
Translator Disclaimer
10 December 2001 On second-order multivalued impulsive functional differential inclusions in Banach spaces
M. Benchohra, J. Henderson, S. K. Ntouyas
Abstr. Appl. Anal. 6(6): 369-380 (10 December 2001). DOI: 10.1155/S1085337501000604

Abstract

A fixed point theorem for condensing maps due to Martelli is used to investigate the existence of solutions to second-order impulsive initial value problem for functional differential inclusions in Banach spaces.

Citation

Download Citation

M. Benchohra. J. Henderson. S. K. Ntouyas. "On second-order multivalued impulsive functional differential inclusions in Banach spaces." Abstr. Appl. Anal. 6 (6) 369 - 380, 10 December 2001. https://doi.org/10.1155/S1085337501000604

Information

Published: 10 December 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1010.34077
MathSciNet: MR1880931
Digital Object Identifier: 10.1155/S1085337501000604

Subjects:
Primary: 34A37 , 34A60
Secondary: 34G20

Rights: Copyright © 2001 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.6 • No. 6 • 10 December 2001
Back to Top